# SDR HEEA0011452

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 2514022A703
- Condition: Shaft Worn
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TACH GEN SHAFT WORN.
